A couple of weeks after a flu shot I began to have crawling, prickling sensations on one side of my face. At first they thought it was Bell's Palsy. Then the sensations were everywhere on both sides. One doctor thinks it is an allergic or auto-immune reaction to the flu shot. That was five years ago. I still have fasciculations, and sensations as well as vertigo and memory problems. No one can find a cause other than maybe the flu shot. Is it possible for a flu shot to cause a neurological disorder?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.